Given a set of conformal maps of the unit disk into itself that is closed under composition, we address the question whether can be represented as the reachable set of a Loewner - Kufarev - type ODE , $w_0={\mathbb D}t\mapsto G_t\mathcal M{\mathfrak S}\varphi:\mathbb D\to\mathbb D\varphi(0)=0\varphi’(0)>0$, an affirmative answer to this question is the essence of Loewner’s well-known Parametric Representation of univalent functions [Math. Ann. 89 (1923), 103-121]. In this paper, we study classes of conformal self-maps defined by their boundary regular fixed points and, in part of the cases, establish their Loewner-type representability.

生成讲解博客的中文版本

生成AI智能校验的中文版本